MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS GLENOID KEELED; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS GLENOID KEELED; SHOULDER JOINT POLYMER PROSTHESIS
Model Number SIZE MEDIUM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 04/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
It was reported that a patient had a glenoid component loosening 13 years post-operative.The patient is looking to have a revision, but due to bone health is currently on tymlos treatment.Patient id: (b)(4).
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The revision surgery occurred on (b)(6) 2019.

Brand Name
AEQUALIS GLENOID KEELED
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key7548930
Report Number3000931034-2018-00076
Device Sequence Number13511134
Product Code KWS
UDI-Device Identifier03700386915420
UDI-Public03700386915420
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K994393
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2019
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/31/2012
Device Model NumberSIZE MEDIUM
Device Catalogue NumberDWB211
Device Lot Number9553AF
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer05/02/2018
Initial Report FDA Received Date05/29/2018
Supplement Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient Weight73